View Full Version : Why am I so emotional on Wellbutrin?


425runner
04-28-12, 04:25 PM
I'd cry or get emotional over every little thing! This is so unlike me...the tough girl who can deal with anything. I started this crap 3 days ago, is this some initial side effect? I take 70 mg Vyvanse in the morning and 150 mg Wellbutrin at noon. Sure hope it's only temporary....grrrr.....SSRI killed all emotions but now this blows everything out of proportions, is there a middle ground? :confused:

trishcan
04-28-12, 09:57 PM
I personally couldn't tolerate Wellbutrin for that reason. It sent me over the edge completely. It could be temporary. I didn't take it long enough to find out, as I likely would have killed someone before I leveled out.

beehappyyy
06-28-12, 05:37 PM
I'd cry or get emotional over every little thing! This is so unlike me...the tough girl who can deal with anything. I started this crap 3 days ago, is this some initial side effect? I take 70 mg Vyvanse in the morning and 150 mg Wellbutrin at noon. Sure hope it's only temporary....grrrr.....SSRI killed all emotions but now this blows everything out of proportions, is there a middle ground? :confused:

I'm normally like this with ANY stimulant, but didn't feel anything, good or bad, when i took a low dose of wellbutrin. What else have you taken to help you?

425runner
06-28-12, 06:05 PM
Actually, I've been taking the Wellbutrin XL 150 for about a month and a half now and the emotional side effects are gone. I'm not sure it helps all that much with depression though...also take l-tyrosine in the morning, Dexedrine ER 10mg bid and 0.5 mg Klonopin

gatorADDe
06-28-12, 09:18 PM
Wellbutrin made me super emotional as well. Vyvanse also had horrible comedowns for me so I could imagine wellbutrin + Vyvnase comedown = tears

Rebelyell
06-28-12, 10:00 PM
It takes two to three weeks for it to fully get into your system.w out it im hell on wheels

beehappyyy
06-29-12, 08:34 AM
i've taken several stimulants ALL of them resulting in tears. i'm just sensitive to them i guess. but it's just weird that when i did took wellbutrin i felt nothing (maybe that's how meds should be? but i didn't feel like it did much for my adhd either.. or maybe it was just too low of a dose) i have an appt with my doc in an hour and may tell her to switch me back over to wellbutrin to see if it may be a stimulant i can handle. its either gonna be that or strattera. stimulants make me insane though!

Jshect
09-04-12, 02:46 AM
I am at times an irritable, angry, annoyed jerk on Wellbutrin. It has given me a ton of energy though so I have a love/hate relationship with Wellbutrin. I have a love/hate relationship with all my medications. Some of the effects are great, some of the side effects are awful. I think they're still in the stone age with these medications. I think 100 years from now they'll loke back and say "wow, how did these people ever put up with those meds" just like we look back at the scientific practices from 100 years ago and laugh.